# SDR CA050711005

- Difficulty date: July 6, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 3,848 hours
- Engine: Lyc O320E2D
- System (JASC): 7602 · Mixture Control
- Part: Control Cable
- Part number: S17771
- Condition: Broken
- Location: Mixture
- Stage of operation: TX
- How discovered: O
- Nature of condition: E, Y, J
- Precautionary procedure: O

## Discrepancy

WHEN SHUTTING DOWN, THE ENGINE ON THE RAMP AFTER FLIGHT PILOT PULLED THE MIXTURE CONTROL TO LEAN AND THE CABLE BROKE.  ENGINE SHUT DOWN BUT MIXTURE CABLE HAD TO BE REPLACED BEFORE NEXT FLIGHT.
